# SDR HEEA0016856

- Difficulty date: December 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N404PH
- Make and model: Bell 407
- Aircraft serial: 53188
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: 066106200
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSPONDER  REPLY LIGHT BLINKS CONSTANTLY.
